item(s) in your cart
Add more for free shipping!
item(s) in your cart
This order ships free!

GoodSense Ibuprofen Pain Reliever Coated Tablets, 200 mg, 100 Ct

Retail: $4.03
Our Price: $3.22
SKU:
070030139964
UPC:
070030139964
GroupID:
f7e6c65ccad03945128ee1c71fad59a7dfab519b
~Format:
Coated Tablets
~Unit Count:
100 Count
Format:
Coated Tablets
Unit Count:
100 Count
Number of Packs:
1 Pack
Strength:
200 mg
Key Attributes:
Gluten Free
Brand Name:
GoodSense
Product Line:
Ibuprofen
Product Type:
Pain Reliever
GoodSense Ibuprofen Pain Reliever Coated Tablets, 200 mg, 100 Ct Photo 1
GoodSense Ibuprofen Pain Reliever Coated Tablets, 200 mg, 100 Ct Photo 1
GoodSense Ibuprofen Pain Reliever Coated Tablets, 200 mg, 100 Ct Photo 2
GoodSense Ibuprofen Pain Reliever Coated Tablets, 200 mg, 100 Ct Photo 3
GoodSense Ibuprofen Pain Reliever Coated Tablets, 200 mg, 100 Ct Photo 4
GoodSense Ibuprofen Pain Reliever Coated Tablets, 200 mg, 100 Ct Photo 5
GoodSense Ibuprofen Pain Reliever Coated Tablets, 200 mg, 100 Ct Photo 6
GoodSense Ibuprofen Pain Reliever Coated Tablets, 200 mg, 100 Ct Photo 1
GoodSense Ibuprofen Pain Reliever Coated Tablets, 200 mg, 100 Ct Photo 1
GoodSense Ibuprofen Pain Reliever Coated Tablets, 200 mg, 100 Ct Photo 2
GoodSense Ibuprofen Pain Reliever Coated Tablets, 200 mg, 100 Ct Photo 3
GoodSense Ibuprofen Pain Reliever Coated Tablets, 200 mg, 100 Ct Photo 4
GoodSense Ibuprofen Pain Reliever Coated Tablets, 200 mg, 100 Ct Photo 5
GoodSense Ibuprofen Pain Reliever Coated Tablets, 200 mg, 100 Ct Photo 6
GoodSense Ibuprofen Pain Reliever Coated Tablets, 200 mg, 100 Ct
Earn $0.32 rewards credit
Vitabox customers automatically receive 10% back on every order as rewards credit.
Free Shipping Over $35

Description

Product Description

Good Sense Ibuprofen will temporarily reduce a fever and relieve minor aches and pains from muscular aches, toothaches, minor joint pain, back pain, menstrual cramps and more.

Ingredients

Ibuprofen 200 mg (NSAID) nonsteroidal anti-inflammatory drug, pain reliever/fever reducer, colloidal silicon dioxide, corn starch, croscarmellose sodium, hypromellose, iron oxide red, iron oxide yellow, microcrystalline cellulose, polyethylene glycol, polysorbate 80, stearic acid, titanium dioxide.

Allergens

Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin.

Instructions

Do not take more than directed. The smallest effective dose should be used. Adults and children 12 years and older: take 1 tablet every 4 to 6 hours while symptoms persist; if pain or fever does not respond to 1 tablet, 2 tablets may be used; do not exceed 6 tablets in 24 hours, unless directed by a doctor. Children under 12 years: ask a doctor.

Read all warnings and directions before use. Store at 20-25C (68-77F). Avoid high humidity and excessive heat above 40C (104F). See end panel for lot number and expiration date.

Warnings

Safety warning: Heart attack and stroke warning: NSAIDs, except aspirin, increase the risk of heart attack, heart failure, and stroke.


Stop use and ask a doctor if: you experience any of the following signs of stomach bleeding: feel faint; vomit blood; have bloody or black stools; have stomach pain that does not get better; you have symptoms of heart problems or stroke: chest pain; trouble breathing; weakness in one part or side of body; slurred speech; leg swelling; pain gets worse or lasts more than 10 days; fever gets worse or lasts more than 3 days; redness or swelling is present in the painful area; any new symptoms appear. If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use ibuprofen during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep out of reach of children. 

Disclaimer

The product descriptions and instructions provided by vitabox.com are for informational purposes only and are qualified in their entirety by the information available from manufacturers of the products. You should carefully read all product packaging, and contact the manufacturer with any questions before using a product. While we endeavor to ensure that product descriptions are current, manufacturers sometimes change their products. We are not liable for inaccuracies or misstatements about products. We do not provide medical advice or recommendations. You should not use the information provided by vitabox.com for diagnosing or treating a health problem or disease. If you have or suspect that you have a medical problem, immediately contact your health care provider. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration or any other government agency and are not intended to diagnose, treat, cure, or prevent any disease.

Specifications

Brand GoodSense
GroupID f7e6c65ccad03945128ee1c71fad59a7dfab519b
Format Coated Tablets
Unit Count 100 Count
Number of Packs 1 Pack
Strength 200 mg
Key Attributes Gluten Free
Brand Name GoodSense
Product Line Ibuprofen
Product Type Pain Reliever